MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO ADDITION MIS REVISION FIXATION; DOUBLE HEAD IN-LINE CONNECTOR, 5.5-6.0 TO 5.5-6.0

GLOBUS MEDICAL, INC. CREO ADDITION MIS REVISION FIXATION; DOUBLE HEAD IN-LINE CONNECTOR, 5.5-6.0 TO 5.5-6.0
Model Number 1175.9913
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it was discarded by the hospital.The imaging provided shows a large gap (~5.9mm) on the left side double head in-line connector between the end of the rod and the central wall of the connector on the inferior side, indicating that the rod has slipped in the connector.No determinations could be made as to the cause of the reported issue.The following sections have been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a during a revision surgery a double head in-line connector has been found loose post operatively.

Brand Name
CREO ADDITION MIS REVISION FIXATION
Common Device Name
DOUBLE HEAD IN-LINE CONNECTOR, 5.5-6.0 TO 5.5-6.0
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837354
Report Number3004142400-2023-00089
Device Sequence Number18006841
Product Code NKB
UDI-Device Identifier00889095483994
UDI-Public00889095483994
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K180210
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1175.9913
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown